# SDR SWAA2021112329547

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS480 BTW STR9L AND STR10L AT PASSENGER CABIN ; 2021-460766 CRACK FRAME LOCATED BS480 BTW STR8L AND STR9L AT PASSENGER COMPARTMENT / [01] REPAIRED FRAME BS480 BTW S8L TO S9L I.A.W EA #1-A53-12144; [02] CORRECTED STEP 1 A . REPAIRED FRAME BS480 BTW S8L TO S9L I.A.W EA #1-A53-12144. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [03] REPAIRED FRAME BS480 BTW S8L TO S9L I.A.W EA #1-A53-12144. SEE INDIVIDUAL STEP SIGN OFFS BELOW  STEP 2 COMPLETED ITEM RII
